How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Mum has a burnig sensation inturnaly what causes it ...lynn,

Customer Question

mum has a burnig sensation inturnaly what causes it ...lynn
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes she just took 2 voltaren rapid25 for pain could this be a side affect
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: mum has a torn tigerment and a bakers cysit in he right knee the doctor said the cysit could be leaking and causing the pain
JA: Anything else in your medical history you think the doctor should know?
Customer: mum has some heart failier;one kidney and lung problems to they will not operate it is to risky ..she has sleep apeaner and asthma as well
Submitted: 3 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 3 months ago.

Hello!

Burning sensation of her stomach?

Yes -- Voltaren may well cause GI irritation

Tylenol may be fine ..

She could take a pain reliever such as prescription Ultram..

I would advise that she back off the Voltaren however

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Related Medical Questions